# SDR CALA2014043090935

- Difficulty date: April 29, 2014
- Submitted: April 30, 2014
- Operation: Air carrier
- Aircraft: N537UA
- Make and model: Boeing 757222
- Aircraft serial: 25157
- Aircraft time: 73,996 hours, 27,021 cycles
- Engine: Pwa PW2040
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT CARGO COMPARTMENT DOOR CUT OUT LOWER SILL AT BS 1400 FRONT SIDE.  CORROSION AFT CARGO BAY DOOR CUT OUT LOWER SILL BS 1400 STRINGER 27R FOUND TO BE OUT OF LIMITS MATERIAL LOSS .013 INCHES, ORIGINAL THICKNESS .071 INCHES, REMAINING .058 INCHES IAW SRM 53-60-15 FIG 101 DETAIL VIII.  REPAIRED LOWER SILL WEB IAW ECRA 5300-01908.
